Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 26, 2011, 5:54 PM CDT for Blount County, Etowah County, Alabama. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 5:54 PM CDT (22:54 UTC)
- Expired
- Mar 26, 2011, 6:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 6:00 PM CDT | TSTM WND DMG | Snead, AL | LARGE METAL SIGN BLOWN DOWN. ESTIMATED WIND GUST OF 60 MPH. |
| Mar 26, 6:30 PM CDT | HAIL 1 | Mountainboro, AL | QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 12:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
060
WUUS54 KBMX 262254
SVRBMX
ALC009-055-262345-
/O.NEW.KBMX.SV.W.0059.110326T2254Z-110326T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BLOUNT COUNTY IN CENTRAL ALABAMA...
WESTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
* UNTIL 645 PM CDT
* AT 553 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED NEAR BLOUNTSVILLE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SUSAN MOORE...SNEAD...ALTOONA...WALNUT GROVE...SARDIS CITY...
HENDRIX...GALLANT AND HOWELTON.
THIS INCLUDES...
INTERSTATE 59 EXIT NUMBER 181...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3396 8608 3398 8620 3398 8622 3402 8657
3413 8659 3417 8636 3411 8630 3419 8620
3420 8611
TIME...MOT...LOC 2254Z 263DEG 29KT 3406 8650
$$
611 follow-up statement
984
WWUS54 KBMX 262309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT SAT MAR 26 2011
ALC009-055-262345-
/O.CON.KBMX.SV.W.0059.000000T0000Z-110326T2345Z/
ETOWAH AL-BLOUNT AL-
609 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST
CENTRAL BLOUNT AND NORTHWESTERN ETOWAH COUNTIES UNTIL 645 PM CDT...
AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR WALNUT GROVE...OR 12 MILES SOUTHWEST OF
BOAZ...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
SARDIS CITY...HOWELTON...MOUNTAINBORO...ROCKLEDGE AND RIDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3400 8610 3406 8638 3411 8638 3414 8634
3414 8633 3411 8630 3419 8620 3420 8611
TIME...MOT...LOC 2309Z 267DEG 40KT 3408 8628
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:53 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Mar 26, 3:53 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 PM CDT SAT MAR 26 2011 .DISCUSSION... VERY ACTIVE DAY ACROSS CENTRAL ALABAMA. CURRENTLY WATCHING SEVERAL AREAS OF LONG LIVED SUPERCELLS TRACKING EAST. CURRENT DEWPOINTS ARE IN THE 60S EVERYWHERE EXCEPT THE FAR NORTHEAST PORTION OF THE AREA...WITH TEMPS RANGING FROM LOWER 50S IN THE NORTHEAST TO MID 80S IN THE SOUTHWEST. EXCEPT SCATTERED TO WIDESPREAD THUNDERSTORMS TO CONTINUE DEVELOPING THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. ANY DECREASE IN INSTABILITY WITH THE LOSS OF DAYTIME HEATING IS EXPECTED TO BE OFFSET BY THE APPROACH OF THE SURFACE LOW AFTER SUNSET. THE SURFACE LOW WILL RIDE ALONG THE STALLED BOUNDARY FROM THIS MORNING...MOVING NORTHEASTWARD ACROSS NORTH CENTRAL ALABAMA. THIS WILL KEEP THE POSSIBILITY OF SEVERE STORMS...ESPECIALLY IN THE NORTH...INTO THE OVERNIGHT HOURS. THE SURFACE LOW SHIFTS INTO NORTHERN GA SUNDAY MORNING AS A COLD FRONT SLOWLY SLIDES THROUGH THE AREA. THE AIRMASS SOUTH OF THE FRONT WILL REMAIN UNSTABLE AND SUPPORTIVE OF SEVERE STORMS...WITH ACTIVITY COMING TO AN END BY MID AFTERNOON. AN UPPER LEVEL SHORT WAVE WILL CROSS THE TENNESSEE VALLEY SUNDAY NIGHT AND GENERATE A SURFACE LOW THAT WILL RIDE ALONG THE SURFACE BOUNDARY STILL DRAPED ACROSS SOUTHERN PORTIONS OF THE AREA. WILL KEEP POPS IN SUNDAY NIGHT AND MONDAY MORNING. THE ACTIVE PATTERN CONTINUES ACROSS THE SOUTHEAST THROUGH MUCH OF NEXT WEEK. A SHORTWAVE WILL GENERATE A SURFACE LOW TO OUR SOUTHWEST TUESDAY...WHICH MOVES NORTHEASTWARD ACROSS THE AREA ON WEDNESDAY...BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. BEYOND WEDNESDAY...MODELS DIVERGE...BUT EXPECT A MORE ACTIVE PATTERN TO CONTINUE THROUGH THE WEEK. 14 && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON ACROSS CENTRAL ALABAMA. WILL CARRY VCTS IN PREVAILING AND UPDATE AS NEEDED. SEVERE STORMS ARE POSSIBLE...WITH THREATS OF TORNADOES...DAMAGING WINDS...AND HAIL. CONDITIONS WILL DETERIORATE QUICKLY AT ANY TERMINAL AFFECTED BY A THUNDERSTORM. ALTHOUGH EACH STORM SHOULD LAST LESS THAN ONE HOUR...EXPECT TERMINALS TO BE AFFECTED BY SEVERAL WAVES OF THUNDERSTORMS. THIS ACTIVITY WILL CONTINUE THROUGH THE OVERNIGHT PERIOD AHEAD OF AN APPROACHING SURFACE LOW AND COLD FRONT. AS THE SURFACE LOW MOVES ACROSS NORTH CENTRAL ALABAMA...EXPECT A WIND SHIFT FROM SOUTH SOUTHWEST TO SOUTHEAST. WITH THE FRONT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA...LIKELY DURING THE EARLY MORNING HOURS ON SUNDAY ACROSS IN THE NORTH WITH A WIND SHIFT TO THE NORTHWEST POST FRONTAL PASSAGE. AT MGM AND TOI...FRONTAL PASSAGE WILL OCCUR SUNDAY MIDDAY. 14 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 60 64 42 68 49 / 100 50 50 10 10 ANNISTON 62 67 44 70 49 / 90 50 50 20 10 BIRMINGHAM 61 65 44 69 53 / 100 40 50 10 10 TUSCALOOSA 63 65 46 70 53 / 100 40 50 10 10 CALERA 62 67 46 70 53 / 90 50 50 10 10 AUBURN 63 73 49 71 51 / 70 60 50 20 10 MONTGOMERY 67 74 52 74 57 / 80 60 50 20 10 TROY 66 78 53 75 56 / 70 60 50 20 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:25 AM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1125 AM CDT SAT MAR 26 2011 ALZ011>015-017>050-270300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1104 AM CDT SAT MAR 26 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF LONG-LIVED SUPERCELLS WITH ASSOCIATED STRONG TORNADOES FOR AREAS ALONG AND NORTH OF THE INTERSTATE 85... U.S. HIGHWAY 80 CORRIDOR. SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON ACROSS ALL OF CENTRAL ALABAMA. THE SEVERE THREAT...WHICH ALSO INCLUDES LARGE HAIL AND DAMAGING WINDS...WILL LAST THROUGHOUT THE AFTERNOON...AND UNTIL THE MIDNIGHT HOUR. LOCALIZED FLASH FLOODING MAY ALSO BECOME AN ISSUE NORTH OF I-20 AS STORMS BEGIN TO TRAIN ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON FOR AREAS ALONG AND SOUTH OF INTERSTATE 85. THE THREATS WILL LARGE HAIL AND DAMAGING WINDS. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE WILL BE ANOTHER ROUND OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. LOCALIZED FLOODING MAY ALSO BE A CONCERN DEPENDING ON THE AMOUNT OF RAIN THE AREA RECEIVES THIS WEEKEND. CONFIDENCE REMAINS LOW ON THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE TODAY AND TONIGHT...AND POSSIBLY AGAIN TUESDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Mar 26, 4:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
443 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM HAIL 4 WSW CRAWFORD 32.43N 85.25W
03/26/2011 M1.75 INCH RUSSELL AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.
&&Local storm report, Mar 26, 4:54 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
454 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD 1 S CALERA 33.09N 86.75W
03/26/2011 SHELBY AL PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD.
&&Local storm report, Mar 26, 4:56 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 6 ESE MONTGOMERY 32.32N 86.19W
03/26/2011 E0.50 INCH MONTGOMERY AL AMATEUR RADIO
QUARTER TO HALF INCH HAIL 1.5 IN BRIDLE BROOK FARMS
SUBDIVISION.
&&Local storm report, Mar 26, 5:04 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 3 SSE VALLEY 32.79N 85.16W
03/26/2011 M1.75 INCH CHAMBERS AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.
&&Local storm report, Mar 26, 5:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
553 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL BLOUNTSVILLE 34.10N 86.58W
03/26/2011 E0.88 INCH BLOUNT AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS NICKLE SIZE HAIL.
&&Local storm report, Mar 26, 5:54 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
554 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL GREENSBORO 32.70N 87.59W
03/26/2011 E0.88 INCH HALE AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN DOWNTOWN GREENSBORO.
0128 PM HAIL 2 E GREENSBORO 32.70N 87.56W
03/26/2011 E1.00 INCH HALE AL TRAINED SPOTTER
I INCH HAIL REPORTED BY TRAINED SPOTTER.
0134 PM HAIL 4 WNW FOLSOM 32.70N 87.47W
03/26/2011 M1.50 INCH PERRY AL TRAINED SPOTTER
1 1/2 INCH HAIL.
0155 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.25 INCH CHILTON AL EMERGENCY MNGR
PUBLIC REPORT OF HALF DOLLAR SIZE HAIL IN CLANTON.
0159 PM HAIL 1 S CLANTON 32.82N 86.63W
03/26/2011 M1.50 INCH CHILTON AL EMERGENCY MNGR
PING PONG BALL SIZE HAIL REPORTED AT THE CLANTON COUNTRY
CLUB.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 E1.75 INCH CHILTON AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED ON CHEROKEE DRIVE.
0200 PM HAIL CLANTON 32.84N 86.63W
03/26/2011 M1.25 INCH CHILTON AL EMERGENCY MNGR
ONE AND ONE QUARTER INCH HAIL AT THE CHILTON COUNTY
AIRPORT.
0201 PM HAIL DORA 33.73N 87.08W
03/26/2011 E0.50 INCH WALKER AL TRAINED SPOTTER
QUARTER TO HALF INCH HAIL IN DORA AND BAGLEY
0201 PM HAIL 2 NE CLANTON 32.86N 86.61W
03/26/2011 E1.00 INCH CHILTON AL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT EXIT 212 ON I-65.
0207 PM TSTM WND DMG 3 NE MARION 32.66N 87.28W
03/26/2011 PERRY AL TRAINED SPOTTER
TREES DOWN.
0221 PM HAIL HAYDEN 33.92N 86.75W
03/26/2011 E0.25 INCH BLOUNT AL BROADCAST MEDIA
PEA SIZE HAIL ALONG BLOUNT COUNTY RD 5.
0237 PM HAIL ONEONTA 33.95N 86.47W
03/26/2011 E0.25 INCH BLOUNT AL AMATEUR RADIO
PEA SIZE HAIL REPORTED IN ONEONTA.
0243 PM HAIL TROY 31.81N 85.97W
03/26/2011 E0.25 INCH PIKE AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS PEA SIZE HAIL IN TROY.
0255 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 E1.25 INCH TALLAPOOSA AL TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN EAGLE CREEK.
0305 PM TSTM WND DMG 4 WSW DEATSVILLE 32.58N 86.45W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREE DOWN ON POWER LINES AT CR 85 AND 102 IN PINE LEVEL.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL PUBLIC
MOBILE HOME DAMAGED
0305 PM HAIL EAGLE CREEK 32.94N 85.75W
03/26/2011 M3.00 INCH TALLAPOOSA AL FIRE DEPT/RESCUE
THREE AND ONE HALF INCH HAIL.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ALONG COUNTY RD 19 IN THE VIDA AREA.
0305 PM TSTM WND DMG VIDA JUNCTION 32.57N 86.68W
03/26/2011 AUTAUGA AL AMATEUR RADIO
MOBILE HOME DESTROYED.
0316 PM HAIL 1 W LAKE WILDWOOD 33.19N 87.39W
03/26/2011 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKLE SIZE HAIL AT CAMP HORNE ALONG KEENES MILL ROAD.
0335 PM HAIL 2 W WETUMPKA 32.54N 86.24W
03/26/2011 E0.25 INCH ELMORE AL EMERGENCY MNGR
PEA SIZE HAIL.
0338 PM HAIL 4 WSW DEATSVILLE 32.59N 86.46W
03/26/2011 E1.00 INCH AUTAUGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN PINE LEVEL.
0353 PM HAIL PIEDMONT 33.93N 85.62W
03/26/2011 E0.75 INCH CALHOUN AL BROADCAST MEDIA
DIME SIZE HAIL REPORTED IN PIEDMONT.
0356 PM HAIL 2 WNW MILLBROOK 32.49N 86.41W
03/26/2011 E0.75 INCH ELMORE AL EMERGENCY MNGR
PEA TO DIME SIZE HAIL.
0400 PM HAIL 3 SSE VALLEY 32.79N 85.16W
03/26/2011 M1.75 INCH CHAMBERS AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN THE HUGLEY COMMUNITY.
0406 PM HAIL 4 W SHELBY COUNTY AIRPO 33.18N 86.85W
03/26/2011 E1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT SHELBY COUNTY ACADEMY ON
COUNTY ROAD 16.
0410 PM HAIL CALERA 33.10N 86.75W
03/26/2011 E1.00 INCH SHELBY AL NWS EMPLOYEE
NWS EMPLOYEE REPORTS QUARTER SIZE HAIL.
0410 PM HAIL VALLEY 32.82N 85.18W
03/26/2011 E1.00 INCH CHAMBERS AL PUBLIC
QUARTER SIZE HAIL
0410 PM HAIL 6 ESE MONTGOMERY 32.32N 86.19W
03/26/2011 E0.50 INCH MONTGOMERY AL AMATEUR RADIO
QUARTER TO HALF INCH HAIL 1.5 IN BRIDLE BROOK FARMS
SUBDIVISION.
0414 PM HAIL CALERA 33.10N 86.75W
03/26/2011 E0.88 INCH SHELBY AL AMATEUR RADIO
NICKEL SIZE HAIL.
0414 PM FUNNEL CLOUD 1 S SHELBY COUNTY AIRPO 33.16N 86.78W
03/26/2011 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD.
0415 PM TSTM WND DMG 3 NW MONTEVALLO 33.14N 86.89W
03/26/2011 SHELBY AL FIRE DEPT/RESCUE
TREES AND POWER LINES DOWN IN THE COMMUNITY OF PEA RIDGE.
0420 PM FUNNEL CLOUD 1 S CALERA 33.09N 86.75W
03/26/2011 SHELBY AL PUBLIC
PUBLIC REPORT OF FUNNEL CLOUD.
0420 PM HAIL 5 E MARKTON 33.89N 85.92W
03/26/2011 E0.88 INCH CALHOUN AL TRAINED SPOTTER
NICKEL SIZE HAIL AT SILVER LAKES GOLF COURSE
0424 PM FUNNEL CLOUD 4 S SHELBY COUNTY AIRPO 33.12N 86.78W
03/26/2011 SHELBY AL AMATEUR RADIO
FUNNEL CLOUD AND SIGNIFICANT ROTATION OBSERVED AT COUNTY
ROAD 25 AND INTERSTATE 65.
0550 PM HAIL BLOUNTSVILLE 34.10N 86.58W
03/26/2011 E0.88 INCH BLOUNT AL EMERGENCY MNGR
LAW ENFORCEMENT REPORTS NICKLE SIZE HAIL.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Mar 26, 4:09 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 51 min |
| Mar 26, 4:48 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 117 min |
| Mar 26, 4:57 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 48 min |
| Mar 26, 6:22 AM CDT | Special Weather Statement | BMX | Marshall | 23 min |
| Mar 26, 7:43 AM CDT | Special Weather Statement | BMX | Marion | 47 min |
| Mar 26, 12:38 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Sumter | 52 min |
| Mar 26, 1:05 PM CDT | Tornado Warning | BMX | Greene, Hale, Perry | 55 min |
| Mar 26, 1:25 PM CDT | Tornado Warning | BMX | Fayette, Walker | 25 min |
| Mar 26, 1:36 PM CDT | Tornado Warning | BMX | Dallas, Perry | 39 min |
| Mar 26, 1:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 59 min |
| Mar 26, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 58 min |
| Mar 26, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Mar 26, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Elmore, Perry | 41 min |
| Mar 26, 2:51 PM CDT | Tornado Warning | BMX | St. Clair | 24 min |
| Mar 26, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 31 min |
| Mar 26, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 43 min |
| Mar 26, 3:07 PM CDT | Tornado Warning | BMX | Chambers, Tallapoosa | 53 min |
| Mar 26, 3:11 PM CDT | Tornado Warning | BMX | Autauga, Elmore | 49 min |
| Mar 26, 3:15 PM CDT | Tornado Warning | BMX | Calhoun, Etowah | 30 min |
| Mar 26, 3:32 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 43 min |
| Mar 26, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 39 min |
| Mar 26, 3:38 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne | 37 min |
| Mar 26, 3:40 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 35 min |
| Mar 26, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 45 min |
| Mar 26, 4:07 PM CDT | Tornado Warning | BMX | Chilton, Shelby | 38 min |
| Mar 26, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Macon | 40 min |
| Mar 26, 4:39 PM CDT | Tornado Warning | BMX | Coosa, Shelby, Talladega | 16 min |
| Mar 26, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 39 min |
| Mar 26, 4:54 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Russell | 51 min |
| Mar 26, 5:27 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 33 min |
| Mar 26, 5:42 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon, Russell | 63 min |
| Mar 26, 6:21 PM CDT | Tornado Warning | BMX | Russell | 24 min |
| Mar 26, 6:23 PM CDT | Tornado Warning | BMX | Etowah | 35 min |
| Mar 26, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 61 min |
| Mar 26, 6:48 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 25 min |
| Mar 26, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.